# SDR USAA2010032290621

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 36,450 hours, 13,726 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2129
- Condition: Low Pressure
- Location: L1 Door
- Part time: 36,450 hours, 13,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 69 - BOS-LAS - EMERGENCY EGRESS SYSTEM - L1 DOOR ACCUMULATOR PRESSURE LOW.  SERVICED L1 DOOR ACCUMULATOR WITH NITROGEN PER AMM 52-10-00.
